# SDR DALA2023090507231

- Difficulty date: September 2, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N411DX
- Make and model: Airbus A330-941
- Aircraft serial: 1991
- Aircraft time: 10,021 hours, 1,198 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3411 - MISC - DURING TAXI TO GATE AFTER LANDING, THE RH WINGTIP MADE CONTACT WITH AN OAL AIRCRAFT. CORRECTIVE ACTION: PER ER/A 611768-14, DETAILED INSPECTION VISUAL, EVALUATION AND MEASUREMENT HAS BEEN PERFORMED ON RH WING TIP. NO FURTHER DAMAGE FOUND. PERFORMED HFEC OF DAMAGE AREA. NO FINDINGS NOTED. ACCOMPLISHED INSTRUCTIONS OF SECTION I PER TIME-LIMITED REPAIR ER/A 611768-14. REMOVED AND INSTALLED SHARKLET. (4527253)
